The Michigan Mathematical Journal

Mappings with dense deficiency set.

John J. Walsh

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 28, Issue 1 (1981), 117-127.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029002462

Digital Object Identifier
doi:10.1307/mmj/1029002462

Mathematical Reviews number (MathSciNet)
MR600419

Zentralblatt MATH identifier
0469.57009

Subjects
Primary: 54C10: Special maps on topological spaces (open, closed, perfect, etc.)

Citation

Walsh, John J. Mappings with dense deficiency set. Michigan Math. J. 28 (1981), no. 1, 117--127. doi:10.1307/mmj/1029002462. https://projecteuclid.org/euclid.mmj/1029002462


Export citation